# SDR 03109330

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6134051
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FWD EMERGENCY FLOOR TRACK LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
